Chetwynd, Amanda G. and Hilton, A. J. W. (1989) 1-factorizing regular graphs of high degree—an improved bound. Discrete Mathematics, 75 (1-3). pp. 103-112. ISSN 0012-365XFull text not available from this repository.
We showed earlier that a regular simple graph of even order satisfying d(G) V(G) was the union of edge-disjoint 1-factors. Here we improve this to regular simple graphs of even order satisfying d(G) (√7−1)V(G).
|Journal or Publication Title:||Discrete Mathematics|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited By:||Prof Amanda Chetwynd|
|Deposited On:||05 Dec 2008 09:02|
|Last Modified:||07 Jan 2015 13:21|
Actions (login required)